# SDR FDEA202507171249

- Difficulty date: July 17, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 45,063 hours, 37,209 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141W740047
- Part serial: 18215H4601
- Condition: Cracked
- Location: Zone 200 L1
- Part time: 3,970 hours, 2,668 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 WINDOW CRACK DURING CRUISE AT FL400. WINDOW  STARTED ARCING AND CRACKING, RAN WINDOW DAMAGE QRH.  DESELECTED L FWD WINDOW HEAT, ARCING AND CRACKING  STOPPED.
